AMS eContent Search Results
Matches for: msc=(60G52) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] David A. Redett. Harmonizable stable fields: Regularity and Wold-type decompositions. Proc. Amer. Math. Soc. 146 (2018) 831-844.
Abstract, references, and article information   
View Article: PDF

[2] Zhen-Qing Chen and Longmin Wang. Uniqueness of stable processes with drift. Proc. Amer. Math. Soc. 144 (2016) 2661-2675.
Abstract, references, and article information   
View Article: PDF

[3] Marcin Magdziarz and René L. Schilling. Asymptotic properties of Brownian motion delayed by inverse subordinators. Proc. Amer. Math. Soc. 143 (2015) 4485-4501.
Abstract, references, and article information   
View Article: PDF

[4] Mark M. Meerschaert, Erkan Nane and P. Vellaisamy. Transient anomalous sub-diffusion on bounded domains. Proc. Amer. Math. Soc. 141 (2013) 699-710. MR 2996975.
Abstract, references, and article information   
View Article: PDF

[5] Jürgen Kampf, Günter Last and Ilya Molchanov. On the convex hull of symmetric stable processes. Proc. Amer. Math. Soc. 140 (2012) 2527-2535.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Fuchang Gao, Wenbo V. Li and Jon A. Wellner. How many Laplace transforms of probability measures are there?. Proc. Amer. Math. Soc. 138 (2010) 4331-4344. MR 2680059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Parthanil Roy. Nonsingular group actions and stationary S$\alpha $S random fields. Proc. Amer. Math. Soc. 138 (2010) 2195-2202. MR 2596059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1

American Mathematical Society